# SDR AALA202506138460

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION WAS FOUND AT FR 16LH IN UPPER INBOARD HOLE DOOR STOP 7. CRACK DEPTH: 0.100 INCHES. MAINTENANCE REPLACED INTERCOSTAL FITTING LOC. BTW FR15 TO FR16 LH SIDE AT LEVEL DOOR STOP FITTING 7 IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53112300.
